# SDR DALA2023110209032

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 72,705 hours, 27,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3747, LT AFT EMERGENCY LIGHT ASSEMBLY, TOOLING MARK IN AFT CARGO. THE DAMAGE IS LOCATED AT STA 727F+11 AND BETWEEN STR 21L TO 22L. CORRECTIVE ACTION: BLEND OUT COMPLETELY TO REMOVE THE DAMAGE TO 20:1 BLEND RATIO WITH A 1.0-INCH MINIMUM BOTTOM RADIUS PER B737-800 SRM 53-00-01-1A. INSTALLED REPAIR DOUBLES AND OVERSIZED FASTENERS PER ER/A 613296-14. (LP 0045550)
